# SDR AALA202304145673

- Difficulty date: April 6, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR LOWER SURFACE PANEL LANDING AFT HAS 30 FASTENER HOLES WITH SIGNS OF CORROSION. LOCATED LEFT ELEVATOR STA 121.59. REMOVED CORROSION AND INSTALLED FREEZE PLUGS AS REQUIRED.
